Therapeutic Pharmaceuticals Mumbai
Prabhadevi, Mumbai, Maharashtra
GST No. 27AAAFT1113B1ZZ
TrustSEAL Verified
Call 08047646350100% Response Rate
SEND EMAIL

Pharmaceutical Tablets

Leading Manufacturer of 650mg paracetamol tablet, 500mg paracetamol tablet, paracetamol tablets, paracetamol tablet, acetylsalicylic acid tablet and ibuprofen and paracetamol tablet from Mumbai.

650mg Paracetamol Tablet

650mg Paracetamol Tablet
  • 650mg Paracetamol Tablet
Get Best Quote
Approx. Price: Rs 196.35 / PackGet Latest Price

Product Details:

Minimum Order Quantity100 Pack
Strength650 mg
Packaging Size10 x 10 Tablets
ManufacturerTherapeutic Pharmaceuticals
BrandAeknil
CompositionParacetamol
TreatmentFever
Usage/ApplicationClinical
Packaging TypeBlister
FormTablet

Overview:650mg Paracetamol Tablet provide effective relief from pain and fever. Aeknil 650 is usually given for individuals with a higher body weight or as per the discretion of the physician. Aeknil 650 is a cost effective alternative of Paracetamol tablets as less tablets are needed to achieve therapeutic effect. Do not take other Paracetamol containing medications at the same time. When in doubt, read patient leaflet or seek medical advice

Ingredients and Uses
  • Contains Paracetamol. 
  • For reducing fevers and relieving pain.
  • An Over-The-Counter (OTC) product. 
  • Use only as directed.

Dosage: 
  • Adults and child ren aged 12 years and over: 1 to 2 tablets every 4 to 6 hours, i.e., 500 mg to 1 g paracetamol, taken every 4 to 6 hours as required up to a maximum o f 4 g daily.
  • Children: 6 to 11 years: Half the adult dose, i.e., 250 mg to 500 mg every 4 to 6 hours as required.
  • Maximum daily dose: 60mg/kg presented in divided doses of 10-15mg/kg throughout a 24 -hour period.

Administration: Swallow the tablet whole with a glass of water.

Warnings: This preparation contains Paracetamol. Do not take any other Paracetamol containing medicines at the same time. Keep out of reach of children. Do not take if allergic to paracetamol. Patients should contact their health care provider if symptoms persist (if the pain lasts for more than 10 days, if there is redness or fever lasts more than 3 days). Paracetamol should be given with care to patients with impaired kidney or liver function. Large doses should be avoided in patients with hepatic impairment. Paracetamol overdose may harm the liver. Do not exceed recommended dose.

Precautions:
  • Paracetamol should be given with care to patients with impaired kidney or liver function.
  • Do not administer other Paracetamol containing medicines concurrently.
Request
Callback
Yes! I am interested

500mg Paracetamol Tablet

500mg Paracetamol Tablet
  • 500mg Paracetamol Tablet
Get Best Quote
Approx. Price: Rs 315 / PackGet Latest Price

Product Details:

Minimum Order Quantity50 Pack
Strength500 mg
Packaging Size100 x 10 Tablets
ManufacturerTherapeutic Pharmaceuticals
BrandAeknil
CompositionParacetamol
TreatmentFever
Usage/ApplicationClinical
FormTablet

Overview: 500mg Paracetamol Tablet provide effective relief from fevers, headaches, toothache, backache, rheumatic and muscle pains. They also relieve sore throat, aches and pains of colds and flu. Aeknil tablets provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Aeknil Tablets is available over the counter. Use only as directed in the patient leaflet.

Ingredients and Uses
  • Contains Paracetamol. For reducing fevers and relieving pain.
  • An Over-The-Counter (OTC) product. Use only as directed.

Dosage
  • Adults and child ren aged 12 years and over: 1 to 2 tablets every 4 to 6 hours, i.e., 500 mg to 1 g paracetamol, taken every 4 to 6 hours as required up to a maximum o f 4 g daily.
  • Children: 6 to 11 years: Half the adult dose, i.e., 250 mg to 500 mg every 4 to 6 hours as required.
  • Maximum daily dose: 60mg/kg presented in divided doses of 10-15mg/kg throughout a 24 -hour period.

Administration
  • Swallow the tablet whole with a glass of water.

Warnings: This preparation contains Paracetamol. Do not take any other Paracetamol containing medicines at the same time. Keep out of reach of children. Do not take if allergic to paracetamol. Patients should contact their health care provider if symptoms persist (if the pain lasts for more than 10 days, if there is redness or fever lasts more than 3 days). Paracetamol should be given with care to patients with impaired kidney or liver function. Large doses should be avoided in patients with hepatic impairment. Paracetamol overdose may harm the liver. Do not exceed recommended dose.

Precautions
  • Paracetamol should be given with care to patients with impaired kidney or liver function.
  • Do not administer other Paracetamol containing medicines concurrently.
Request
Callback
Yes! I am interested

Paracetamol Tablets

Paracetamol Tablets
  • Paracetamol Tablets
Get Best Quote
Approx. Price: Rs 890 / BoxGet Latest Price

Product Details:

Minimum Order Quantity50 Box
BrandParacip
Strength650 mg
Packaging Size10 x 5 x 10 Tablets
ManufacturerCipla
CompositionParacetamol
TreatmentFever
Prescription/Non prescriptionPrescription
Dosage FormTablet
Usage/ApplicationClinical

Request
Callback
Yes! I am interested

Paracetamol Tablet

Paracetamol Tablet
  • Paracetamol Tablet
Get Best Quote
Approx. Price: Rs 250 / PackGet Latest Price

Product Details:

Minimum Order Quantity50 Pack
BrandParacetamol
Strength500 mg
Packaging Size10 x 10 Tablets
ManufacturerBristol
TreatmentFever
Prescription/Non prescriptionPrescription
Dosage FormTablet
Usage/ApplicationClinical

Request
Callback
Yes! I am interested

Acetylsalicylic Acid Tablet

Acetylsalicylic Acid Tablet
  • Acetylsalicylic Acid Tablet
Get Best Quote
Approx. Price: Rs 245 / PackGet Latest Price

Product Details:

Minimum Order Quantity50 Pack
Strength50 mg
Pack TypeStrips
Dosage FormTablet
Usage/ApplicationClinical
BrandAspirin
ManufacturerBayer
UsageTreat Aches and Pain
CompositionAcetylsalicylic Acid

This Product should not be given to children, particularly those under 12 years of age, without medical advice.
Request
Callback
Yes! I am interested

Ibuprofen And Paracetamol Tablet

Ibuprofen And Paracetamol Tablet
  • Ibuprofen And Paracetamol Tablet
Get Best Quote
Approx. Price: Rs 1,440 / PackGet Latest Price

Product Details:

Minimum Order Quantity10 Pack
BrandCombiflam
Strength500 mg
Packaging Size780 Tablets
ManufacturerSanofi
CompositionIbuprofen And Paracetamol
TreatmentPain Relief And Fever
Prescription/Non prescriptionPrescription
FormTablet
Another DescriptionAnti Inflammatory Analgesic

Request
Callback
Yes! I am interested

Aceclofenac Paracetamol Tablet

Aceclofenac Paracetamol Tablet
  • Aceclofenac Paracetamol Tablet
Get Best Quote
Approx. Price: Rs 630 / BoxGet Latest Price

Product Details:

Minimum Order Quantity50 Box
BrandAceloflam
ManufacturerAlkem
Packaging Size20 x 15 Tablets
Packaging TypeBox
CompositionAceclofenac Paracetamol
UsagePain Relief and Reducing Inflammation
Prescription/Non-PrescriptionPrescription

Request
Callback
Yes! I am interested

Diclofenac Potassium Paracetamol and Serratiopeptidase Tablet

Diclofenac Potassium Paracetamol and Serratiopeptidase Tablet
  • Diclofenac Potassium Paracetamol and Serratiopeptidase Tablet
Get Best Quote
Approx. Price: Rs 650 / BoxGet Latest Price

Product Details:

Minimum Order Quantity50 Box
BrandSimdic- SP
ManufacturerSimpatico
CompositionDiclofenac Potassium 50mg + Paracetamol 325mg + Serratiopeptidase 15mg
Packaging Size10*10 Tablets
Packaging TypeBox
UsagePain Relief and Reducing Inflammation

Request
Callback
Yes! I am interested

Aceclofenac Paracetamol Chlorzoxazone Tablet

Aceclofenac Paracetamol Chlorzoxazone Tablet
  • Aceclofenac Paracetamol Chlorzoxazone Tablet
Get Best Quote
Approx. Price: Rs 550 / BoxGet Latest Price

Product Details:

Minimum Order Quantity50 Box
BrandCombiric MR
Packaging Size10 x 10 Tablets
Packaging TypeBox
CompositionAceclofenac Paracetamol Chlorzoxazone
TreatmentRelieving Muscle Pain By Relaxing The Affected Muscles
Medicine TypeAllopathic

Request
Callback
Yes! I am interested

Diclofenac Tablet

Diclofenac Tablet
  • Diclofenac Tablet
Ask For Price
Product Price :Get Latest Price

Product Details:

Minimum Order Quantity50 BOX
Brand NameD- Fenac
ManufacturerSyner-Med
Packaging TypeALU
Packaging Size100 Tablets
Dosage FormTablet
CompositionDiclofenac
Strength50 mg
TreatmentAches And Pains

Request
Callback
Yes! I am interested
X

Explore More Product

View All Product


Reviews & Rating

5/5

★★★★★★★★★★

Reviewed by 2 Users

  • 5★2
  • 4★0
  • 3★0
  • 2★0
  • 1★0

Most Relevant Reviews

R
★★★★★★★★★★
26-July-20
Royal Surgical
Bhanvad, Gujarat
A
★★★★★★★★★★
16-June-20
Alan Quintanilla
Mexico

View More Reviews




Reach Us
Murli Menon (Partner)
Therapeutic Pharmaceuticals Mumbai
No. 951, Marathe Udyog Bhavan, A. M. Marg, Prabhadevi
Mumbai - 400025, Maharashtra, India


Call Us


Send E-mail